# SDR ASAA2023120446894

- Difficulty date: December 4, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N287AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36359
- Aircraft time: 19,791 hours, 6,241 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810235
- Part serial: NA
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 141A5810-235 REQ EVAULATION AND REPAIR. GROUNDED - YES. ACCOMPLISHED A PERMANENT REPAIR TO FLOOR PANEL 141A5810-235 IAW B737-900ER SRM 53-00-50-2R-7.
